Skip to Main Content

Shop by category

  • Health & Beauty
    • Non-Prescription Remedies
      • Allergy & Sinus

Shop by Brand

Shop by Price

Allergy & Sinus

Showing results 1 – 1 of 1.

Compare to Allegra® Allergy Active Ingredient, Fexofenadine HCl 180 mg. Kirkland Signature™ Aller-Fex™, 150 Tablets
$33.99
$26.99 After $7 OFF - Free Shipping 4.9286(14)

Compare to Allegra® Allergy Active Ingredient, Fexofenadine HCl 180 mg.